General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 1976, Volume 26, Number 2, Pages 198–205 (Mi tmf3188)  

This article is cited in 14 scientific papers (total in 15 papers)

Factorization of the classical and the quantum $S$-matrix and conservation laws

P. P. Kulish

Abstract: It is shown that the presence of a complete set of integrals of the motion that are a deformation of the free integrals leads to a factorization of the $S$-matrix. The scattering characteristics of $n$ identical particles are expressed in terms of the two-particle problem.

Full text: PDF file (958 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 26:2, 132–137

Bibliographic databases:

Received: 06.08.1975

Citation: P. P. Kulish, “Factorization of the classical and the quantum $S$-matrix and conservation laws”, TMF, 26:2 (1976), 198–205; Theoret. and Math. Phys., 26:2 (1976), 132–137

Citation in format AMSBIB
\by P.~P.~Kulish
\paper Factorization of the classical and the quantum $S$-matrix and conservation laws
\jour TMF
\yr 1976
\vol 26
\issue 2
\pages 198--205
\jour Theoret. and Math. Phys.
\yr 1976
\vol 26
\issue 2
\pages 132--137

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Getmanov, “Integrable model of a nonlinear complex scalar field with nontrivial asymptotic behavior of soliton solutions”, Theoret. and Math. Phys., 38:2 (1979), 124–130  mathnet  crossref  mathscinet
    2. P. P. Kulish, S. A. Tsyplyaev, “Supersymmetric $\cos\Phi_2$ model and the inverse scattering technique”, Theoret. and Math. Phys., 46:2 (1981), 114–124  mathnet  crossref  mathscinet  isi
    3. M. A. Olshanetsky, “Wave functions of quantum integrable systems”, Theoret. and Math. Phys., 57:1 (1983), 1048–1052  mathnet  crossref  mathscinet  isi
    4. V. S. Vladimirov, I. V. Volovich, “Local and nonlocal currents for nonlinear equations”, Theoret. and Math. Phys., 62:1 (1985), 1–20  mathnet  crossref  mathscinet  zmath  isi
    5. A. V. Mikhailov, A. B. Shabat, R. I. Yamilov, “The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems”, Russian Math. Surveys, 42:4 (1987), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. Yu. Plakhov, A. M. Stepin, “Scattering in multiparticle and billiard dynamical systems”, Sb. Math., 190:7 (1999), 1005–1033  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Veselov, AP, “Yang–Baxter maps and integrable dynamics”, Physics Letters A, 314:3 (2003), 214  crossref  isi
    8. N. M. Bogolyubov, E. V. Damaskinskii, “Kulish Petr Petrovich”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 18, Zap. nauchn. sem. POMI, 317, POMI, SPb., 2004, 7–10  mathnet  mathscinet  zmath
    9. Tsuchida, T, “N-soliton collision in the Manakov model”, Progress of Theoretical Physics, 111:2 (2004), 151  crossref  isi
    10. Goncharenko V.M., Veselov A.P., “Yang–Baxter maps and matrix solitons”, New Trends in Integrability and Partial Solvability, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 132, 2004, 191–197  isi
    11. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    12. Babujian H.M. Foerster A. Karowski M., “Bethe Ansatz and Exact Form Factors of the O(6) Gross Neveu-Model”, J. Phys. A-Math. Theor., 50:33 (2017), 334003  crossref  isi
    13. Kitanine N. Nepomechie R.I. Reshetikhin N., “Quantum Integrability and Quantum Groups: a Special Issue in Memory of Petr P Kulish”, J. Phys. A-Math. Theor., 51:11 (2018), 110201  crossref  isi
    14. Pusztai B.G., “Self-Duality and Scattering Map For the Hyperbolic Van Diejen Systems With Two Coupling Parameters (With An Appendix By S. Ruijsenaars)”, Commun. Math. Phys., 359:1 (2018), 1–60  crossref  isi
    15. Grosse H., Wulkenhaar R., “Integrability and Positivity in Quantum Field Theory on Noncommutative Geometry”, J. Geom. Phys., 134 (2018), 249–262  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:302
    Full text:79
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019